# SDR AALA202406199182

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 34,180 hours, 14,715 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: UNKNOWN
- Condition: Dislodged
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE SLIDE SAFETY PIN CAME OFF OF L1 SLIDE DOOR. INSTALLED SAFETY PIN AND REINSTALLED SLIDE. PER AMM 25-66-01.
